# SDR GTIA2021030835629

- Difficulty date: March 7, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N910NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8668
- Aircraft time: 6,163 hours, 2,611 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 AND R2 DOOR ASSIST BOTTLE REQUIRE SERVICE-SERVICED L2 AND R2 DOOR ASSIST BOTTLE IAW 52-10-00
